A member asked:

Does adderall (dextroamphetamine and racemic amphetamine) have any side effect on your vagina smell or mucus?

A doctor has provided 1 answer
Dr. Lisa Rankin answered

Specializes in ADHD and Autism

No: Stimulant medications do not cause infections and it sounds like that may be what is going on. There are several potential causes of vaginal infections and they usually need rx treatment. While yeast infections are common and can be treated with over the counter meds they usually cause itching and not so much odor. Make appt to be seen.

Answered 9/15/2020

5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...